# SDR UPS98826641

- Difficulty date: May 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, F/S 640 BETWEEN STR 26L-27L - SHEAR TIE HAS 3 CRACK.  REMOVED AND REPLACED SHEAR TIE IAW SRM 53-2-0 FIG 2B.
